On the Singular Set in the Navier-Stokes Equations

Hi Jun Choe, John L. Lewis

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

We consider suitably weak solutions (u, p) to the incompressible Navier-Stokes equations and under various assumptions on u obtain estimates for the size of its singular set. One of our results improves a well known theorem of Caffarelli, Kohn, and Nirenberg.

Original languageEnglish
Pages (from-to)348-369
Number of pages22
JournalJournal of Functional Analysis
Volume175
Issue number2
DOIs
Publication statusPublished - 2000 Aug 20

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'On the Singular Set in the Navier-Stokes Equations'. Together they form a unique fingerprint.

  • Cite this